# SDR UPS07850603

- Difficulty date: August 30, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT ELEV LWR SKIN PUNCTURED VERY INBOARD SIDE.  DRILLED OUT DAMAGED AREA FOR REPAIR IAW SRM 55-02-00 FIG 006.  PLUGGED HOLE ON LEFT ELEV SKIN IAW SRM 55-02-00 FIG 006.
